Quasiclassical states of the Coulomb system and so(4, 2)

McAnally D.S. and Bracken A.J. (1990) Quasiclassical states of the Coulomb system and so(4, 2). Journal of Physics A: General Physics, 23 11: 2027-2047. doi:10.1088/0305-4470/23/11/026


Author McAnally D.S.
Bracken A.J.
Title Quasiclassical states of the Coulomb system and so(4, 2)
Journal name Journal of Physics A: General Physics   Check publisher's open access policy
ISSN 0305-4470
Publication date 1990-01-01
Sub-type Article (original research)
DOI 10.1088/0305-4470/23/11/026
Open Access Status
Volume 23
Issue 11
Start page 2027
End page 2047
Total pages 21
Subject 3109 Statistical and Nonlinear Physics
3100 Physics and Astronomy
2610 Mathematical Physics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 10:53:02 EST by System User